MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DIB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140)
Date of Event 12/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unknown/ asked but unavailable.Device evaluation: visual inspection under magnification revealed that the complaint lens was received cut in half.The lens was cleaned and, no issues that could cause or contribute to visual disturbances were identified.Based on the return condition of the lens, no further product evaluation could be performed.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no other complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.An attempt was made to obtain missing information; however, the information was not available.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported the dib00 16.0 diopter intraocular lens (iol) was implanted in the patient¿s ocular sinister (left eye).Patient reports complaints of difficulty seeing to read street signs and night driving.Post-operatively, os vision is only correcting to 20/30-2 as of (b)(6) 2022.An iol explant was planned for a later date with another dib00, diopter unknown, as the replacement lens.No patient injury reported.Additional information received indicated that the lens was explanted on (b)(6) 2022.The patient outcome was not provided.No further information was received.
 
Additional Manufacturer Narrative
Upon further review, it was noted that section g-3 date received by manufacturer, 07-nov-2022, reported in the initial mdr was incorrect.The following information was updated from 07-nov-2022 to 09-dec-2022.In addition, section h6-type of investigation was updated to include code 3331: analysis of production records and code 4109: historical data analysis as this information was not included in the initial report.The following fields were updated accordingly: section g-3 date received by manufacturer: 09-dec-2022.Section h6-type of investigation: 3331.Section h6-type of investigation: 4109.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key15912408
Report Number3012236936-2022-03016
Device Sequence Number12112017
Product Code HQL
UDI-Device Identifier05050474731677
UDI-Public(01)05050474731677(17)240624
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/24/2024
Device Model NumberDIB00
Device Catalogue NumberDIB00U0160
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2022
Supplement Date Received by Manufacturer12/09/2022
Initial Report FDA Received Date12/04/2022
Supplement Report FDA Received Date12/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite